Show simple item record

dc.contributor.authorLi, Yongkun ( )
dc.contributor.authorZhu, Lifei ( )
dc.date.accessioned2021-05-18T16:02:23Z
dc.date.available2021-05-18T16:02:23Z
dc.date.issued2005-01-27
dc.identifier.citationLi, Y., & Zhu, L. (2005). Existence and attractivity of periodic solutions to Cohen-Grossberg neural network with distributed delays. Electronic Journal of Differential Equations, 2005(12), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13583
dc.description.abstractWe study the existence and exponential attractivity of periodic solutions to Cohen-Grossberg neural network with distributed delays. Our results are obtained by applying the continuation theorem of coincidence degree theory and a general Halanay inequality.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCohen-Grossberg neural networken_US
dc.subjectDistributed delaysen_US
dc.subjectPeriodic solutionsen_US
dc.subjectContinuation theoremen_US
dc.subjectCoincidence degree theoryen_US
dc.subjectHalanay inequalityen_US
dc.titleExistence and attractivity of periodic solutions to Cohen-Grossberg neural network with distributed delaysen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record